Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 25, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 21, 2023, 6:02 PM EDT for 8 counties in Georgia. It was in force for 5 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 6:02 PM EDT (22:02 UTC)
- Expired
- Jul 21, 2023, 10:55 PM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 6:12 PM EDT | FLASH FLOOD | 2 W Buckhead, GA | Roadway flooding reported along Northside Dr NW. |
| Jul 21, 6:23 PM EDT | FLASH FLOOD | La Vista, GA | A tree was reported down on a house near the intersection of Briarcliff Rd and Winfair LN NW. |
| Jul 21, 6:30 PM EDT | FLASH FLOOD | Avondale Estates, GA | Flooding reported near the intersection of Regal Path LN and Royal Path Ct. |
| Jul 21, 6:58 PM EDT | FLASH FLOOD | 1 W Atlantic Station, GA | Cars stalled from high waters along Huff Rd NW. |
| Jul 21, 7:01 PM EDT | RAIN 3.98 | 1 Ene Bolton, GA | Almost 4 inches measured in 3 hours at Mesonet station WDCG1 1.0 E Bolton. |
| Jul 21, 7:15 PM EDT | FLASH FLOOD | 1 Ssw La Vista, GA | Street flooding reported along Meadowdale AVE NE. |
| Jul 21, 7:34 PM EDT | FLASH FLOOD | 1 Sw Virginia Highland, GA | Road flooding reported near the intersection of HWY 78 and Somerset Terrace NE. |
| Jul 21, 8:22 PM EDT | FLASH FLOOD | 1 Sse Midtown, GA | Flooding reported at the Fox Theatre. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
127
WGUS52 KFFC 212202
FFWFFC
GAC063-067-089-097-121-135-151-247-220415-
/O.NEW.KFFC.FF.W.0025.230721T2202Z-230722T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
602 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Northern Clayton County in north central Georgia...
Central Cobb County in north central Georgia...
DeKalb County in north central Georgia...
Northeastern Douglas County in north central Georgia...
Central Fulton County in north central Georgia...
Southwestern Gwinnett County in north central Georgia...
Northwestern Henry County in north central Georgia...
Central Rockdale County in north central Georgia...
* Until 1215 AM EDT Saturday.
* At 602 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Douglasville, Decatur, Peachtree Corners, City
of South Fulton, Sandy Springs, Smyrna, Dunwoody, East Point,
Stockbridge, Forest Park, College Park, Powder Springs, Lilburn,
Chamblee, Norcross, Doraville, Clarkston and Austell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3386 8472 3397 8465 3395 8433 3392 8406
3375 8402 3353 8419 3375 8480 3378 8478
3379 8473
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
748
WGUS72 KFFC 220255
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1055 PM EDT Fri Jul 21 2023
GAC063-067-089-097-121-135-151-247-220305-
/O.CAN.KFFC.FF.W.0025.000000T0000Z-230722T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-Cobb GA-DeKalb GA-Douglas GA-Fulton GA-Gwinnett GA-Henry
GA-Rockdale GA-
1055 PM EDT Fri Jul 21 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN CLAYTON, CENTRAL
COBB, DEKALB, NORTHEASTERN DOUGLAS, CENTRAL FULTON, SOUTHWESTERN
GWINNETT, NORTHWESTERN HENRY AND CENTRAL ROCKDALE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3386 8472 3397 8465 3395 8433 3392 8406
3375 8402 3353 8419 3375 8480 3378 8478
3379 8473
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:01 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 21, 3:01 PM EDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Fri Jul 21 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Fri Jul 21 2023 Current conditions show developing cu fields across the region. Kept in TEMPOs for scattered TSRA this afternoon and evening in the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of a secondary system that may impact the area tonight into tomorrow morning. Uncertainty is high with the extent of thunderstorm organization and forward speed of the system tonight. Leaned towards an earlier arrival time. Elevated PoPs after Prob30 are reflective of this uncertainty and conditions in North Georgia will begin to clear up once the initial line moves through. Scattered thunderstorms are likely to continue across central GA through tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 30 40 10 10 Atlanta 71 85 69 88 / 40 50 10 10 Blairsville 64 80 60 81 / 40 40 0 10 Cartersville 69 84 65 87 / 40 50 0 0 Columbus 74 90 72 89 / 50 70 40 30 Gainesville 70 85 67 88 / 40 40 10 10 Macon 74 90 71 90 / 50 60 30 30 Rome 70 85 66 88 / 40 50 0 0 Peachtree City 70 85 67 88 / 40 50 20 10 Vidalia 76 90 73 89 / 50 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ059>062-069- 071>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....Albright AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 343 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 343 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect across far north Georgia until 10 PM EDT. There is a slight risk (level 2 of 5) of severe weather in the region between 4 PM this afternoon and 2 AM tonight, with a peak in activity anticipated between 6 PM and 10 PM. The primary hazard should be damaging winds, but storms may also produce locally heavy rainfall and frequent lighting. A Heat Advisory is in effect for areas for areas generally along and south of a line from LaGrange to Warrenton. Heat Index values up to 109 are expected. Take extra precautions to stay hydrated and limit time outdoors. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 5:25 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Fri Jul 21 2023
GAZ005-006-212200-
Murray GA-Fannin GA-
525 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northeastern Murray
and northwestern Fannin Counties through 600 PM EDT...
At 525 PM EDT, a strong thunderstorm was near Cisco, or 10 miles
northeast of Chatsworth, moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Crandall, Conasauga Lake, Tennga, Jones Mill, Cisco, Colwell and
Cohutta Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3499 8445 3486 8445 3485 8462 3484 8461
3484 8476 3499 8477
TIME...MOT...LOC 2125Z 269DEG 11KT 3491 8469
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 5:31 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EDT Fri Jul 21 2023
GAZ012-020-021-212145-
Cherokee GA-Gordon GA-Bartow GA-
531 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of northwestern
Cherokee, southern Gordon and northeastern Bartow Counties through
545 PM EDT...
At 531 PM EDT, a line of strong thunderstorms was along a line
extending from near Adairsville to near Folsom to near Sonoraville,
and moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Calhoun, Adairsville, Fairmount, Sonoraville, Salacoa Valley, Pine
Log, Folsom and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3447 8504 3449 8481 3442 8465 3441 8465
3441 8463 3439 8458 3438 8458 3438 8456
3436 8451 3431 8469 3433 8489
TIME...MOT...LOC 2131Z 299DEG 18KT 3442 8495 3441 8486 3443 8479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 5:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Fri Jul 21 2023
GAZ034-045>048-057-212215-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
544 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, south central Gwinnett, northern Henry, west central Walton
and northwestern Newton Counties through 615 PM EDT...
At 543 PM EDT, a line of strong thunderstorms was along a line
extending from near Snellville to Lakeview Estates to Arabia Mountain
to Panthersville, and moving southeast at 25 mph.
HAZARD...Winds 40 to 50 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, Conyers, Covington, Snellville, Avondale Estates,
Oxford, Lithonia, Porterdale, Walnut Grove, Belvedere Park, Lakeview
Estates, Candler-Mcafee, Georgia International Horse Park, Druid
Hills, Mountain Park, Belmont, Arabia Mountain, Big Haynes Creek Park
and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3376 8423 3379 8412 3388 8409 3375 8384
3362 8380 3355 8390 3358 8419 3378 8435
3379 8435
TIME...MOT...LOC 2143Z 309DEG 22KT 3382 8406 3372 8401 3367 8412 3371
8429
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 5:45 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Fri Jul 21 2023
GAZ030-041-212215-
Polk GA-Haralson GA-
545 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of north central
Haralson and Polk Counties through 615 PM EDT...
At 545 PM EDT, a strong thunderstorm was over Cedartown, moving
southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cedartown, Rockmart, Aragon, Fish Creek, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8531 3408 8526 3409 8526 3405 8500
3394 8505 3384 8515 3401 8537
TIME...MOT...LOC 2145Z 298DEG 14KT 3402 8526
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 21, 5:47 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
547 PM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM Tstm Wnd Dmg 1 SSE Decatur 33.76N 84.29W
07/21/2023 DeKalb GA Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
&&
TVSpecial weather statement, Jul 21, 5:59 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Fri Jul 21 2023
GAZ019-030-212230-
Polk GA-Floyd GA-
559 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southwestern Floyd
and northwestern Polk Counties through 630 PM EDT...
At 559 PM EDT, a strong thunderstorm was over Cave Spring, or near
Forney, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Cave Spring, Seney and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Georgia.
&&
LAT...LON 3417 8512 3407 8510 3397 8517 3406 8542
3419 8544
TIME...MOT...LOC 2159Z 281DEG 22KT 3411 8538
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:23 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Washington, Wilkinson | 37 min |
| Jul 20, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 51 min |
| Jul 20, 8:56 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 20, 9:56 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 34 min |
| Jul 21, 2:58 AM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| Jul 21, 3:27 AM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 21, 3:28 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more | 17 hr |
| Jul 21, 5:00 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 21, 6:08 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 37 min |
| Jul 21, 3:30 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 21, 3:45 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 21, 4:02 PM EDT | Special Weather Statement | FFC | Dade, Walker | 28 min |
| Jul 21, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jul 21, 4:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jul 21, 4:31 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 21, 4:42 PM EDT | Special Weather Statement | FFC | Dade, Murray, Walker, Whitfield | 33 min |
| Jul 21, 4:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 21, 4:58 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Jul 21, 5:16 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 29 min |
| Jul 21, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 24 min |
| Jul 21, 5:25 PM EDT | Special Weather Statement | FFC | Murray | 35 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | FFC | Gordon | 14 min |
| Jul 21, 5:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jul 21, 5:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Rockdale, Walton | 35 min |
| Jul 21, 5:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Jul 21, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 26 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Walton | 31 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jul 21, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 21, 6:46 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 6:53 PM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton | 4 hr |
| Jul 21, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam, Taliaferro | 35 min |
| Jul 21, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 41 min |
| Jul 21, 7:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jul 21, 7:08 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jul 21, 7:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 21, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 39 min |
| Jul 21, 7:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 34 min |
| Jul 21, 7:27 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 27 min |
| Jul 21, 7:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 21, 7:55 PM EDT | Special Weather Statement | FFC | Warren | 20 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.